Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 5, 2011, 10:45 PM CDT for Liberty County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 10:45 PM CDT (03:45 UTC)
- Expired
- Jun 5, 2011, 11:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Liberty County, TX
The radar
The Houston radar (KHGX), 86 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290
WUUS54 KHGX 060345
SVRHGX
TXC291-060430-
/O.NEW.KHGX.SV.W.0069.110606T0345Z-110606T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1045 PM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LIBERTY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 1130 PM CDT
* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 20 MILES NORTHEAST OF LIBERTY...
OR NEAR SARATOGA...AND MOVING SOUTHWEST AT 20 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO TARKINGTON PRAIRIE...MOSS HILL...KENEFICK...HARDIN AND
DAYTON LAKES..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3001 9481 3035 9500 3037 9469 3024 9464
3016 9462
TIME...MOT...LOC 0345Z 061DEG 16KT 3029 9463
$$1 follow-up statement
160
WWUS54 KHGX 060406
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1106 PM CDT SUN JUN 5 2011
TXC291-060430-
/O.CON.KHGX.SV.W.0069.000000T0000Z-110606T0430Z/
LIBERTY TX-
1106 PM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR LIBERTY COUNTY...
AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOSS HILL...OR 12
MILES WEST OF SARATOGA...MOVING SOUTHWEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARDIN...DAYTON LAKES...TARKINGTON PRAIRIE...LIBERTY AND KENEFICK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
LAT...LON 3001 9481 3035 9500 3037 9469 3024 9464
3016 9462
TIME...MOT...LOC 0406Z 059DEG 18KT 3023 9473
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:46 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 5, 8:46 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 846 PM CDT SUN JUN 5 2011 .UPDATE... EVENING FORECAST UPDATE. && .DISCUSSION... PULSE SEVERE THUNDERSTORM ACTIVITY HAS SLOWLY DECREASED THIS EVENING. THERE ARE STILL A FEW LINGERING STORMS ACROSS WALLER...HARRIS AND LIBERTY COUNTIES. THESE STORMS WILL GENERALLY HAVE A BRIEF INCREASE IN INTENSITY AND BECOME SEVERE BEFORE DROPPING THEIR CORES. GIVEN STORMS WITH HIGH BASES THAT SHOULD BE LOWERING...WILL MAINTAIN A SMALL DOWNBURST THREAT AS STORMS PULSE DOWN. FORECAST WILL MAINTAIN 30 POPS FOR THUNDERSTORM ACTIVITY UNTIL 06Z AND THEN 20 POPS AFTER THAT. OF COURSE WE WILL WAIT AND SEE IF ROUND 2 OF THUNDERSTORM ACTIVITY HAPPENS. CURRENTLY WATCHING A STRONG OUTFLOW BOUNDARY OVER HOUSTON COUNTY PUSH INTO THE AREA. NOT SURE HOW MUCH RECOVERY OR UNSTABLE THE ATMOSPHERE WILL BE AS IT KEEPS PLOWING SOUTH...BUT WOULD THINK THAT CONVERGENCE ALONG THE BOUNDARY MAY INITIATE A FEW STORMS ESPECIALLY WHEN IT COLLIDES WITH OUTFLOWS COMING FROM THE SOUTH. AGAIN...PROBABLY WILL HAVE PULSE SEVERE STORMS WITH A CONTINUED DOWNBURST THREAT. TOMORROW...WOULD NOT BE SURPRISED TO SEE A REPEAT OF TODAY. EXPECT TO HAVE RECORD BREAKING HEAT AGAIN. EXPECT MOISTURE TO BE ABOUT THE SAME IF NOT INCREASE A BIT FROM THE EAST. UPPER LEVEL RIDGE IS EXPECTED TO WEAKEN AS IT MOVES ACROSS THE PLAINS TONIGHT/TOMORROW. PLUS THERE WILL BE PLENTY OF OUTFLOW/SEA BREEZE BOUNDARY INTERACTION FOR STORM INITIATION. SEVERE THREAT WILL BE ABOUT THE SAME WITH DOWNBURST AND MARGINAL SEVERE HAIL. HWO HIGHLIGHTS THIS CURRENTLY. UPDATED FORECAST HAS BEEN ISSUED. 39/43 && .PREV DISCUSSION... /ISSUED 543 PM CDT SUN JUN 5 2011/ DISCUSSION... SEE AVIATION DISCUSSION BELOW. AVIATION... SHRA/TSRA MOVING WEST ACROSS SOUTHEAST TEXAS. AT THIS TIME...IT APPEARS THE CONVECTION WILL MISS BOTH HOUSTON HUBS BUT WILL CARRY VCTS FOR IAH AND CB FOR HOU THROUGH THIS EVENING. OUTSIDE OF CONVECTION...FEEL CONDS WILL REMAIN MOSTLY VFR. SHOULD BE A REPEAT ON MONDAY WITH HIGH BASED CONVECTION DEVELOPING IN THE LATE AFTERNOON. 43 PREV DISCUSSION... /ISSUED 259 PM CDT SUN JUN 5 2011/ DISCUSSION... THE COMBINATION OF THE STRONG RIDGE ALOFT AND ABUNDANT SUNSHINE HAS RESULTED IN RECORDS BEING SHATTERED ONCE AGAIN TODAY. HIGHS SO FAR INCLUDE HOUSTON/IAH 102 DEGREES...HOUSTON/HOBBY 101 DEGREES... COLLEGE STATION AND LEAGUE CITY BOTH 99 DEGREES...AND GALVESTON 97 DEGREES. FOR HOUSTON/IAH THIS BREAKS THE PREVIOUS DAILY RECORD BY SIX DEGREES. FOR GALVESTON...THIS BREAKS THE PREVIOUS DAILY RECORD BY FIVE DEGREES...A RECORD WHICH WAS SET 136 YEARS AGO! FOR BOTH HOUSTON AND GALVESTON THESE TEMPERATURES ARE THE HOTTEST EVER RECORDED THIS EARLY IN THE SUMMER SEASON...AND ONLY TWO DEGREES SHY OF THE ALL-TIME RECORDS FOR THE MONTH OF JUNE. KHGX RADAR IS BEGINNING TO SHOW SHOWER DEVELOPMENT NORTH OF HOUSTON AND VISIBLE SATELLITE IMAGERY SHOWS TOWERING CU. THE 12Z RUNS OF THE NAM AND THE 4KM NMM-WRF SHOW SCATTERED CONVECTIVE DEVELOPMENT PERSISTING THROUGH LATE EVENING ACROSS THE CWA. SPC HAS HIGHLIGHTED THE LIKELIHOOD OF AN MCS FORMING OVER SW LOUISIANA THIS EVENING. THE 4KM WRF SHOWS THE POSSIBILITY OF THIS ACTIVITY AFFECTING OUR ERN ZONES LATER TONIGHT. HAVE UPPED POPS TO 30 PCT FOR ALL BUT THE SW ZONES THROUGH THIS EVENING. FORECAST MODEL SOUNDINGS SHOW A PRONOUNCED INVERTED-V INDICATING A DOWNBURST POTENTIAL WITH ANY STORMS THAT DEVELOP. WILL CONTINUE THIS MENTION IN THE HWOHGX...AND WILL RE-ISSUE THE SPS FOR THE HEAT. TEMPERATURES ON MONDAY SHOULD BE PRETTY CLOSE TO TODAY'S LEVELS...PERHAPS A DEGREE OR TWO LOWER IN MOST LOCATIONS. AT ANY RATE RECORDS WILL BE THREATENED ONCE AGAIN. THE DEEPER MOISTURE ALOFT (PWS 1.5-1.7 INCHES) WILL REMAIN IN PLACE. FORECAST MODEL SOUNDINGS ARE AGAIN UNCAPPED WITH K-INDICES AROUND 40 MONDAY AFTN. THE SEABREEZE AND ANY LEFTOVER OUTFLOWS WILL SERVE TO FOCUS CONVECTIVE DEVELOPMENT. ANY STORMS THAT DEVELOP WILL HAVE A DOWNBURST POTENTIAL. WILL KEEP POPS AT 20 PCT BUT IT IS POSSIBLE WE COULD SEE GREATER COVERAGE OVER A PORTION OF THE AREA. THE BROAD UPPER RIDGE IS FORECAST TO WEAKEN SIGNIFICANTLY ON TUESDAY/WEDNESDAY. MEANWHILE...THE LARGE UPPER LOW OVER THE GULF WILL EXPAND NORTHWARD. THE DROP IN HEIGHTS WILL RESULT IN A MODERATION OF MAX TEMPS BY TUESDAY/WEDNESDAY. THIS SHOULD TAKE THE HEAT BELOW RECORD TERRITORY BUT KEPT TEMPS WELL ABOVE MEX GUIDANCE THE REST OF THE WEEK. UNFORTUNATELY...DESPITE THE MORE FAVORABLE PATTERN CHANGE THE ATMOSPHERE WILL BEGIN DRYING OUT TUESDAY...WITH PWS DOWN TO 1.0-1.2 INCHES THE REMAINDER OF THE WEEK. WILL GO WITH 20 POPS NORTH/CENTRAL TUESDAY...THEN JUST 10S EACH DAY AFTER THAT. THE 12Z GFS/ECMWF BOTH SHOW A GLIMMER OF HOPE BEYOND DAY 7...WITH AN INCREASE IN PWS ONCE AGAIN WHILE RIDGING REMAINS FAIRLY WEAK. THIS COULD RESULT IN AN UPTICK IN SEABREEZE CONVECTION NEXT WEEK. 35 AVIATION... LOOKS LIKE THE BREAK TO RE-CHARGE THE AIRMASS IS OVER (AFTER THE VERY EARLY MORNING PCPN) AS VIS IMAGERY IS INDICATING THE DEVEL- OPMENT OF CU ACROSS THE N/NE PORTIONS OF THE AREA. STILL NOT TOO TERRIBLY CONFIDENT THAT WE WILL SEE WIDESPREAD COVERAGE BUT HAVE LEFT THE CB MENTIONS IN THE TAFS AS A HEADS UP. OTHERWISE...THIS PATTERN OF MOSTLY VFR CONDITIONS (EVEN DURING THE OVERNIGHT HRS) EXPECTED TO CONTINUE AS THE DEEP/DRY NNE FLOW PERSISTS. 41 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 72 101 72 98 70 / 30 20 20 20 20 HOUSTON (IAH) 75 100 75 97 73 / 30 20 20 20 20 GALVESTON (GLS) 79 95 79 91 77 / 30 20 20 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...39
Hazardous weather outlook, Jun 5, 3:17 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 317 PM CDT SUN JUN 5 2011 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-061200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 317 PM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT RECORD HIGH TEMPERATURES ARE OCCURRING AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE SETTLES OVER THE AREA. AFTERNOON HIGH TEMPERATURES WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES. THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN THE ATMOSPHERE WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THE EVENING HOURS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS OF 40 MPH ARE LIKELY WITH ANY STORMS THAT DEVELOP. THE POTENTIAL EXISTS FOR A FEW STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURST WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. .DAY TWO...MONDAY RECORD HIGH TEMPERATURES ARE EXPECTED AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE SETTLES OVER THE AREA. AFTERNOON HIGH TEMPERATURES WILL RANGE FROM THE LOWER TO MID 90S ALONG THE IMMEDIATE COAST TO BETWEEN 98 AND 103 DEGREES ACROSS INLAND AREAS. AFTERNOON HEAT INDICES WILL TOP OUT BETWEEN 98 AND 103 DEGREES. THE COMBINATION OF THE EXTREME HEAT AND AN INCREASE OF MOISTURE IN THE ATMOSPHERE WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH THE EVENING HOURS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS OF 40 MPH ARE LIKELY WITH ANY STORMS THAT DEVELOP. THE POTENTIAL EXISTS FOR A FEW STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURST WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS THREE THROUGH SEVEN...TUESDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 5, 9:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 6 SSE ADDICKS 29.70N 95.60W
06/05/2011 HARRIS TX BROADCAST MEDIA
ROOF DAMAGE TO AN APARTMENT COMPLEX NEAR RANCHESTER AND
HARWIN. BRICKS AND WINDOWS BLOWN OUT.
&&
OVERPECKLocal storm report, Jun 5, 9:28 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
928 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 5 SSE ADDICKS 29.72N 95.61W
06/05/2011 HARRIS TX BROADCAST MEDIA
TREES DOWN AT WESTPARK AND GESSNER.
&&
OVERPECKLocal storm report, Jun 5, 9:29 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
929 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 7 SSE ADDICKS 29.69N 95.60W
06/05/2011 HARRIS TX BROADCAST MEDIA
WINDOWS BLOWN OUT AT THE VERIZON CALL CENTER ON CORPORATE
AND TOWN PARK.
&&
OVERPECKLocal storm report, Jun 5, 9:32 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
932 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 7 ENE HEMPSTEAD 30.13N 95.97W
06/05/2011 WALLER TX BROADCAST MEDIA
TREES DOWN IN NORTHERN WALLER COUNTY.
&&
OVERPECKLocal storm report, Jun 5, 9:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
942 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 2 NE LAKE HOUSTON DAM 29.94N 95.12W
06/05/2011 HARRIS TX BROADCAST MEDIA
NUMEROUS POWER POLES SNAPPED AT BASE...STREET SIGNS
DOWN...ROOFS OFF 2 HOUSES...NUMEROUS TREES DOWN.
SCATTERED DAMAGE FROM CROSBY TO LAKE HOUSTON DAM ALONG FM
2100.
&&
OVERPECKLocal storm report, Jun 5, 9:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
947 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 7 ESE BRENHAM 30.12N 96.29W
06/05/2011 WASHINGTON TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ROOF DAMAGE TO 2 HOUSES...ONE
BARN DESTROYED AND DAMAGE TO A TELEVISION TOWER IN CHAPEL
HILL.
0433 PM TSTM WND DMG 7 ENE HEMPSTEAD 30.13N 95.97W
06/05/2011 WALLER TX BROADCAST MEDIA
TREES DOWN IN NORTHERN WALLER COUNTY.
0450 PM HAIL GANADO 29.04N 96.51W
06/05/2011 E1.00 INCH JACKSON TX LAW ENFORCEMENT
QUARTER SIZE HAIL IN GANADO WITH MOSTLY PENNY SIZE HAIL.
0520 PM TSTM WND DMG EDNA 28.97N 96.65W
06/05/2011 JACKSON TX LAW ENFORCEMENT
DOWNED TREES FALLING ON POWER LINES IN EDNA.
0533 PM TSTM WND DMG 5 SSE ADDICKS 29.72N 95.61W
06/05/2011 HARRIS TX BROADCAST MEDIA
TREES DOWN AT WESTPARK AND GESSNER.
0535 PM TSTM WND DMG 6 SSE ADDICKS 29.70N 95.60W
06/05/2011 HARRIS TX BROADCAST MEDIA
ROOF DAMAGE TO AN APARTMENT COMPLEX NEAR RANCHESTER AND
HARWIN. BRICKS AND WINDOWS BLOWN OUT.
0536 PM TSTM WND DMG 7 SSE ADDICKS 29.69N 95.60W
06/05/2011 HARRIS TX BROADCAST MEDIA
WINDOWS BLOWN OUT AT THE VERIZON CALL CENTER ON CORPORATE
AND TOWN PARK.
0555 PM TSTM WND DMG MISSION BEND 29.69N 95.66W
06/05/2011 FORT BEND TX TRAINED SPOTTER
TREES DOWNED IN MISSION BEND WITH ESTIMATED 61 MPH WIND
GUST BY TRAINED STORM SPOTTER.
0640 PM TSTM WND DMG 2 NE LAKE HOUSTON DAM 29.94N 95.12W
06/05/2011 HARRIS TX BROADCAST MEDIA
NUMEROUS POWER POLES SNAPPED AT BASE...STREET SIGNS
DOWN...ROOFS OFF 2 HOUSES...NUMEROUS TREES DOWN.
SCATTERED DAMAGE FROM CROSBY TO LAKE HOUSTON DAM ALONG FM
2100.
0650 PM TSTM WND DMG 7 ESE HUMBLE 29.96N 95.16W
06/05/2011 HARRIS TX AMATEUR RADIO
ROOF DAMAGE TO BUSINESSES AND TREES DOWN IN ATASCOCITA
OFF WILL CLAYTON PKWY/WEST LAKE HOUSTON PKWY.
0714 PM TSTM WND DMG EAST BERNARD 29.53N 96.06W
06/05/2011 WHARTON TX LAW ENFORCEMENT
HIGH WINDS DOWNED POWER LINES IN EAST BERNARD.
&&
OVERPECKThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:31 PM CDT | Severe Thunderstorm Warning | HGX | Colorado, Wharton | 29 min |
| Jun 5, 8:34 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 41 min |
| Jun 6, 2:05 PM CDT | Special Weather Statement | HGX | Liberty | 55 min |
| Jun 6, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 48 min |
| Jun 6, 2:29 PM CDT | Special Weather Statement | HGX | Harris | 61 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda, Wharton | 39 min |
| Jun 6, 3:07 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 38 min |
| Jun 6, 3:21 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 54 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Jun 6, 3:43 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 47 min |
| Jun 6, 3:54 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Wharton | 51 min |
| Jun 6, 4:03 PM CDT | Severe Thunderstorm Warning | HGX | Liberty | 31 min |
| Jun 6, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 27 min |
| Jun 6, 4:15 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 45 min |
| Jun 6, 4:32 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 43 min |
| Jun 6, 4:33 PM CDT | Special Marine Warning | HGX | 27 min | |
| Jun 6, 4:36 PM CDT | Severe Thunderstorm Warning | HGX | Jackson | 39 min |
| Jun 6, 4:37 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 38 min |
| Jun 6, 5:02 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Fort Bend | 43 min |
| Jun 6, 5:19 PM CDT | Special Weather Statement | HGX | Trinity | 56 min |
| Jun 6, 5:23 PM CDT | Special Weather Statement | HGX | Grimes, Walker | 67 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | HGX | Austin, Waller, Washington | 60 min |
| Jun 6, 6:11 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Madison | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.